MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TITANIUM MODULAR HEAD SLEEVE +8MM LONG; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS

SMITH & NEPHEW, INC. TITANIUM MODULAR HEAD SLEEVE +8MM LONG; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Catalog Number 71344249
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/19/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient presented with lesser trochanter fracture, periprosthetic of the right femur after the patient fell.The patient underwent an open reduction and internal fixation of the lesser trochanter fracture with implant exchange.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached the results of our investigation.(b)(4).].

Brand Name
TITANIUM MODULAR HEAD SLEEVE +8MM LONG
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, POROUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6654564
Report Number1020279-2017-00447
Device Sequence Number11132394
Product Code MBL
UDI-Device Identifier00885556023150
UDI-Public00885556023150
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093363
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2013
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/15/2022
Device Catalogue Number71344249
Device Lot Number12CT16582
Initial Date Received by Manufacturer 06/20/2017
Supplement Date Received by Manufacturer06/20/2017
Initial Report FDA Received Date06/20/2017
Supplement Report FDA Received Date01/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR